MAUDE Adverse Event Report: Happiest Baby, Inc. SNOO Smart Sleeper

Happiest Baby, Inc. SNOO Smart Sleeper
Model Number S1000
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Dyspnea (1816); Distress (2329)
Date of Event 04/10/2026
Type of Reportable Event Serious Injury

Brand Name
SNOO Smart Sleeper
Common Device Name
SNOO Smart Sleeper
Manufacturer (Section D)
Happiest Baby, Inc.
11390 w. olympic blvd
suite 450
los angeles CA 90064
Manufacturer (Section G)
AVC Corporation
10240 alameda st
south gate CA 90280
Manufacturer Contact
sameer samant
11390 w olympic blvd.
suite 450
los angeles, CA 90064
+1(310)476-4440
MDR Report Key50926776
Report Number3030187577-2026-00011
Device Sequence Number21522301
Product Code QTG
UDI-Device Identifier00817720020085
UDI-Public(01)00817720020085
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
DEN210039
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberS1000
Device Lot Number201924
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/30/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale